• Previous Article
    Qualitative analysis of an age- and sex-structured vaccination model for human papillomavirus
  • DCDS-B Home
  • This Issue
  • Next Article
    Permanence of a general discrete-time two-species-interaction model with nonlinear per-capita growth rates
October  2013, 18(8): 2143-2149. doi: 10.3934/dcdsb.2013.18.2143

A note on global asymptotic stability of nonautonomous master equations

1. 

Lehrstuhl A für Mathematik, RWTH Aachen, D-52056 Aachen, Germany

2. 

Lehrstuhl A für Mathematik, RWTH Aachen, 52056 Aachen

Received  March 2013 Revised  May 2013 Published  July 2013

We present sufficient conditions to either preclude or guarantee global asymptotic stability of linear differential equations for time-dependent $\mathbb W$-matrices. These conditions are concerned with integrability or non-integrability of the matrix entries. The proofs employ differential inequalities.
Citation: Christian Lax, Sebastian Walcher. A note on global asymptotic stability of nonautonomous master equations. Discrete and Continuous Dynamical Systems - B, 2013, 18 (8) : 2143-2149. doi: 10.3934/dcdsb.2013.18.2143
References:
[1]

A. Berman and R. J. Plemmons, "Nonnegative Matrices in the Mathematical Sciences," Computer Science and Applied Mathematics, Academic Press [Harcourt Brace Jovanovich, Publishers], New York-London, 1979.

[2]

B. A. Earnshaw and J. P. Keener, Global asymptotic stability of solutions of nonautonomous master equations, SIAM J. Applied Dynamical Systems, 9 (2010), 220-237. doi: 10.1137/090763421.

[3]

N. G. van Kampen, "Stochastic Processes in Physics and Chemistry," Lecture Notes in Mathematics, 888, North-Holland Publishing Co., Amsterdam-New York, 1981.

[4]

W. Walter, "Gewöhnliche Differentialgleichungen," 7. Aufl., Springer-Verlag, Berlin, 2000.

show all references

References:
[1]

A. Berman and R. J. Plemmons, "Nonnegative Matrices in the Mathematical Sciences," Computer Science and Applied Mathematics, Academic Press [Harcourt Brace Jovanovich, Publishers], New York-London, 1979.

[2]

B. A. Earnshaw and J. P. Keener, Global asymptotic stability of solutions of nonautonomous master equations, SIAM J. Applied Dynamical Systems, 9 (2010), 220-237. doi: 10.1137/090763421.

[3]

N. G. van Kampen, "Stochastic Processes in Physics and Chemistry," Lecture Notes in Mathematics, 888, North-Holland Publishing Co., Amsterdam-New York, 1981.

[4]

W. Walter, "Gewöhnliche Differentialgleichungen," 7. Aufl., Springer-Verlag, Berlin, 2000.

[1]

Graeme D. Chalmers, Desmond J. Higham. Convergence and stability analysis for implicit simulations of stochastic differential equations with random jump magnitudes. Discrete and Continuous Dynamical Systems - B, 2008, 9 (1) : 47-64. doi: 10.3934/dcdsb.2008.9.47

[2]

Yulan Lu, Minghui Song, Mingzhu Liu. Convergence rate and stability of the split-step theta method for stochastic differential equations with piecewise continuous arguments. Discrete and Continuous Dynamical Systems - B, 2019, 24 (2) : 695-717. doi: 10.3934/dcdsb.2018203

[3]

Jiequn Han, Ruimeng Hu, Jihao Long. Convergence of deep fictitious play for stochastic differential games. Frontiers of Mathematical Finance, 2022, 1 (2) : 287-319. doi: 10.3934/fmf.2021011

[4]

Giuseppe Da Prato. An integral inequality for the invariant measure of some finite dimensional stochastic differential equation. Discrete and Continuous Dynamical Systems - B, 2016, 21 (9) : 3015-3027. doi: 10.3934/dcdsb.2016085

[5]

Jun Zhou, Jun Shen, Weinian Zhang. A powered Gronwall-type inequality and applications to stochastic differential equations. Discrete and Continuous Dynamical Systems, 2016, 36 (12) : 7207-7234. doi: 10.3934/dcds.2016114

[6]

Yun Cai, Song Li. Convergence and stability of iteratively reweighted least squares for low-rank matrix recovery. Inverse Problems and Imaging, 2017, 11 (4) : 643-661. doi: 10.3934/ipi.2017030

[7]

Liping Pang, Fanyun Meng, Jinhe Wang. Asymptotic convergence of stationary points of stochastic multiobjective programs with parametric variational inequality constraint via SAA approach. Journal of Industrial and Management Optimization, 2019, 15 (4) : 1653-1675. doi: 10.3934/jimo.2018116

[8]

Zhuchun Li, Yi Liu, Xiaoping Xue. Convergence and stability of generalized gradient systems by Łojasiewicz inequality with application in continuum Kuramoto model. Discrete and Continuous Dynamical Systems, 2019, 39 (1) : 345-367. doi: 10.3934/dcds.2019014

[9]

Bahareh Akhtari, Esmail Babolian, Andreas Neuenkirch. An Euler scheme for stochastic delay differential equations on unbounded domains: Pathwise convergence. Discrete and Continuous Dynamical Systems - B, 2015, 20 (1) : 23-38. doi: 10.3934/dcdsb.2015.20.23

[10]

Jaume Llibre, Claudia Valls. On the analytic integrability of the Liénard analytic differential systems. Discrete and Continuous Dynamical Systems - B, 2016, 21 (2) : 557-573. doi: 10.3934/dcdsb.2016.21.557

[11]

Jaume Llibre, Claudia Valls. Analytic integrability of a class of planar polynomial differential systems. Discrete and Continuous Dynamical Systems - B, 2015, 20 (8) : 2657-2661. doi: 10.3934/dcdsb.2015.20.2657

[12]

Tomás Caraballo, José Real, T. Taniguchi. The exponential stability of neutral stochastic delay partial differential equations. Discrete and Continuous Dynamical Systems, 2007, 18 (2&3) : 295-313. doi: 10.3934/dcds.2007.18.295

[13]

Min Zhu, Panpan Ren, Junping Li. Exponential stability of solutions for retarded stochastic differential equations without dissipativity. Discrete and Continuous Dynamical Systems - B, 2017, 22 (7) : 2923-2938. doi: 10.3934/dcdsb.2017157

[14]

Bin Pei, Yong Xu, Yuzhen Bai. Convergence of p-th mean in an averaging principle for stochastic partial differential equations driven by fractional Brownian motion. Discrete and Continuous Dynamical Systems - B, 2020, 25 (3) : 1141-1158. doi: 10.3934/dcdsb.2019213

[15]

Chuchu Chen, Jialin Hong. Mean-square convergence of numerical approximations for a class of backward stochastic differential equations. Discrete and Continuous Dynamical Systems - B, 2013, 18 (8) : 2051-2067. doi: 10.3934/dcdsb.2013.18.2051

[16]

Junhao Hu, Chenggui Yuan. Strong convergence of neutral stochastic functional differential equations with two time-scales. Discrete and Continuous Dynamical Systems - B, 2019, 24 (11) : 5831-5848. doi: 10.3934/dcdsb.2019108

[17]

Angelo B. Mingarelli. Nonlinear functionals in oscillation theory of matrix differential systems. Communications on Pure and Applied Analysis, 2004, 3 (1) : 75-84. doi: 10.3934/cpaa.2004.3.75

[18]

Brigita Ferčec, Valery G. Romanovski, Yilei Tang, Ling Zhang. Integrability and bifurcation of a three-dimensional circuit differential system. Discrete and Continuous Dynamical Systems - B, 2022, 27 (8) : 4573-4588. doi: 10.3934/dcdsb.2021243

[19]

Parikshit Upadhyaya, Elias Jarlebring, Emanuel H. Rubensson. A density matrix approach to the convergence of the self-consistent field iteration. Numerical Algebra, Control and Optimization, 2021, 11 (1) : 99-115. doi: 10.3934/naco.2020018

[20]

S. J. Li, Z. M. Fang. On the stability of a dual weak vector variational inequality problem. Journal of Industrial and Management Optimization, 2008, 4 (1) : 155-165. doi: 10.3934/jimo.2008.4.155

2021 Impact Factor: 1.497

Metrics

  • PDF downloads (60)
  • HTML views (0)
  • Cited by (1)

Other articles
by authors

[Back to Top]